MathSciNet Relay Station
MathSciNet bibliographic data
MR337788 (49 #2557) 10D10 (10D15 30A58)
Niebur, Douglas A class of nonanalytic automorphic functions. Nagoya Math. J. 52 (1973), 133–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement